Alert archive / Florida / Beach Hazards Statements in 2025
Beach Hazards Statement 15, NWS Melbourne, FL
NWS Melbourne, FL issued this beach hazards statement at Nov 3, 2025, 12:41 AM EST for 5 counties in Florida. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2025, 12:41 AM EST (05:41 UTC)
- Expired
- Nov 4, 2025, 1:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
Counties Brevard County, FL, Indian River County, FL, Martin County, FL, Saint Lucie County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 5.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
290 WHUS42 KMLB 030541 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 1241 AM EST Mon Nov 3 2025 FLZ141-154-159-164-347-447-647-747-040600- /O.NEW.KMLB.BH.S.0015.251103T0541Z-251104T0600Z/ Coastal Volusia-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- 1241 AM EST Mon Nov 3 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... * WHAT...A developing, southward-flowing longshore current and a moderate risk of rip currents is expected. * WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and Martin Counties. * WHEN...Through late tonight. * IMPACTS...Northerly winds increasing to 15 to 20 mph with higher gusts will produce a longshore current, flowing parallel to the coastline. These currents can push swimmers into deeper water and possibly into rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
1 follow-up statement
231 WHUS42 KMLB 040539 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 1239 AM EST Tue Nov 4 2025 FLZ141-154-159-164-347-447-647-747-050600- /O.EXP.KMLB.BH.S.0015.000000T0000Z-251104T0600Z/ /O.NEW.KMLB.RP.S.0027.251104T0600Z-251105T0600Z/ Coastal Volusia-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- 1239 AM EST Tue Nov 4 2025 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... * WHAT...Dangerous rip currents. * WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and Martin Counties. * WHEN...Through late tonight. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this beach hazards statement went out at Nov 2, 6:20 PM EST, 6 hours 21 minutes earlier. Its key messages:
- Issued at 320 PM EST Sun Nov 2 2025
- Isolated showers through this evening Treasure coast counties, otherwise prospect for measurable rain looks quite low elsewhere tonight/Monday.
- Increasing North then Northeast winds Monday and Tuesday will produce deteriorating boating conditions.
- Warming trend mid to late week with isolated to scattered showers Friday mainly south of Orlando.
Area forecast discussion, Nov 2, 6:20 PM EST, 6 hours 21 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
620 PM EST Sun Nov 2 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 320 PM EST Sun Nov 2 2025
- Isolated showers through this evening Treasure coast counties,
otherwise prospect for measurable rain looks quite low elsewhere
tonight/Monday.
- Increasing North then Northeast winds Monday and Tuesday will
produce deteriorating boating conditions.
- Warming trend mid to late week with isolated to scattered
showers Friday mainly south of Orlando.
&&
.DISCUSSION...
Issued at 320 PM EST Sun Nov 2 2025
Thru Mon...Cut-off upper low over the southern Appalachians this
afternoon will rotate eastward and across GA/Carolinas tonight
while weakening/filling. Large scale ascent increases through
tonight ahead of this upper feature resulting in increasing
cloudiness. In the low levels, a weak low pressure will develop
off the southeast U.S. coast that will drag a weak cold front
through the region early Monday. Cannot rule out some sprinkles
along/ahead of the front but prospect for measurable rain looks
very low across most of the area. The best chance will be across
southern sections (Martin/St Lucie) this evening where isolated
showers may percolate up from south FL ahead of the front.
The front will push south of the area Mon morning with NW to N
wind flow. Slightly cooler across the north with highs in the mid
70s but reaching the low 80s across the south. Min relative
humidity values will fall to 35-40 percent over the north interior
with wind speeds 10-15 mph.
Tue-Sun...12Z GFS/ECMWF show the southern piece of the upper
trough breaks off and meanders over the southern Gulf and weakens
through mid week. Eventually, this shortwave trough gets kicked
eastward late in the week across south FL and the Straits. This
should bring the next best chance for showers (20-30%) across
southern sections Fri. Breezy NE winds Tue (15-20 mph) will
produce rough surf and while onshore winds will persist into late
week, the wind speeds will decrease closer to 10-14 mph. Mostly
dry conditions should prevail, though have drawn a silent 10
percent PoP along the coast south of the Cape Wed-Thu for any
isolated onshore-moving showers off the Atlc.
Temperatures will gradually warm from the mid to upper 70s
Tuesday into the low 80s Wed-Fri with mid 80s interior next
weekend.
&&
.MARINE...
Issued at 320 PM EST Sun Nov 2 2025
A weak cool front will cross the waters tonight/early Monday
followed by increasing NW-N winds and building seas. Have raised
a Small Craft Advisory for the Volusia and offshore Brevard waters
starting at 10 am Monday, expanding to offshore Treasure coast
waters at 2 pm Monday. Included nearshore Volusia since winds will
be around 20 knots especially as they veer N/NE Mon night but
seas are not forecast to reach 7 ft there. On the other hand, over
the Gulf Stream, seas will build 7-8 ft Mon night/Tue. Caution
conditions (15-20 knots and up to 6 feet) should suffice for
nearshore Brevard and Treasure coast waters. Winds are forecast to
gradually decrease mid to late week out of the ENE as high
pressure settles south toward the area and weakens the pressure
gradient. Seas will respond by gradually subsiding from 4-5 feet
Wednesday, reaching 2-3 feet Friday.
&&
.AVIATION...
(00Z TAFs)
Issued at 616 PM EST Sun Nov 2 2025
VFR conds to continue thru the period. ENE/NE winds 5-10 kts
become light/variable this evening but will transition to WNW/NW
ahead of sunrise with approach/passage of weak front. VCSH remain
possible from VRB southward, continuing through the overnight
hours. NW winds on Mon veer N/NNE thru the day (post-frontal) with
speeds increasing after sunrise 10-15 kts with some higher gusts,
esp along the coast. Mainly dry conds anticipated behind the
front.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 59 73 57 76 / 10 10 0 0
MCO 61 76 56 78 / 10 10 0 0
MLB 64 76 61 78 / 10 10 0 10
VRB 63 78 61 79 / 10 10 0 10
LEE 56 74 51 77 / 10 0 0 0
SFB 59 75 54 78 / 10 10 0 0
ORL 61 75 56 78 / 10 10 0 0
FPR 63 79 61 79 / 10 10 0 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 AM Monday to 7 PM EST Tuesday for
AMZ550-570-572.
Small Craft Advisory from 1 PM Monday to 7 PM EST Tuesday for
AMZ575.
&&
DISCUSSION...Kelly
AVIATION...SedlockNearby
Beach Hazards Statements in Florida, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.